# SDR 97ZZZX4128

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6210 · Main Rotor Blades
- Part: Pitch Case Assy
- Part number: 900R11020000107
- Condition: Worn
- Location: M/R Nr 1 Blade
- Part time: 1,224 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB ASSEMBLY NR 1 BLADE PITCH CASE POSITION HAS WORN AND DEBONDING WASHERS BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
